# SDR F3LA200800324

- Difficulty date: June 10, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5347706700000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C044879.  DURING C4 S1 C-CHECK INSPECTION NOTED AFT CARGO COMPARTMENT STANCHION RECEPTABLE AND AREA CORRODED AT FLOOR FRAME 56 AND STRINGER 37 RT.  MAINTENANCE REPAIRED IN ACCORDANCE WITH EA A9-53R-30365 AND SRM 51-42-11, SRM 51-75-12, SRM 51-21-11 AND NTM 51-10-01 AND AIRBUS DRAWING 53477067.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
